# SDR ASAA2016092918306

- Difficulty date: September 29, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT HAS CORROSION BETWEEN BS 490 AND 500A , STRINGERS 25 AND 26R.  ACFT GROUNDED.  REMOVED CORROSION ON SHIELD IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-30-15 FIG 103. REMOVED AND REPLACED NEW SHIELD IAW SRM 51-40-02 AND DWG 143A0080 REV.
